MathSciNet Relay Station
MathSciNet bibliographic data
MR2736192 34K13 (34K18 34K45 92D25)
Liu, Xia; Han, Maoan Chaos and Hopf bifurcation analysis for a two species predator-prey system with prey refuge and diffusion. Nonlinear Anal. Real World Appl. 12 (2011), no. 2, 1047–1061.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement